MathSciNet Relay Station
MathSciNet bibliographic data
MR2830236 53D37 (16E40 18G55)
Efimov, A. I. A proof of the Kontsevich-Soibelman conjecture. (Russian) Mat. Sb. 202 (2011), no. 4, 65--84; translation in Sb. Math. 202 (2011), no. 3-4, 527–546
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement